# SDR CA080305017

- Difficulty date: February 20, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Hughes 369A
- Aircraft time: 12,277 hours
- Engine: Allsn 250C20B
- System (JASC): 6710 · Main Rotor Control
- Part: Bracket
- Part number: 369A7304
- Condition: Unserviceable
- Location: Rotor Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON REMOVAL OF DUAL CONTROLS, A GENERAL INSPECTION OF THE UNDERSEAT AREA REVEALED A CRACK ON THE BEARING CAP OF THE BRACKET ASSEMBLY WHICH IS USED TRANSFERING CONTROL INPUTS FROM CABIN BACK TO THE ROTORS. THE PART WAS REPLACED WITH NO INCIDENT.
